# SDR ASAA2014022707007

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 12,346 hours, 3,701 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: EM173020
- Condition: Failed
- Location: Nr 2 Speed
- Part time: 12,346 hours, 3,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM REPORT 7.  TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED.  R & R NR 2 ENG N2 SPEED SENSOR.  LEAK CHECKED GOOD.  NO RECENT FAULTS LOGGED REF MM 77-11-02.
